# SDR AALA2009042500821

- Difficulty date: April 25, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 27,384 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - CEILING EMERGENCY LIGHTS FROM ROWS 28 TO 30 INOPERATIVE.  REPLACED BATTERY PACK AT ROW 28 FOR EMERGENCY LIGHTS.
